Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 111, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Nov 5, 2015, 4:33 PM CST for Cooke County, Denton County, Wise County, Texas. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2015, 4:33 PM CST (22:33 UTC)
- Expired
- Nov 5, 2015, 5:00 PM CST
- In force
- 27 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Cooke County, TX, Denton County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 91 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 5:09 PM CST | HAIL 1 | Valley View, TX | QUARTER SIZE HAIL JUST SE OF VALLEY VIEW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 12:06 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.6 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
019
WFUS54 KFWD 052233
TORFWD
TXC097-121-497-052300-
/O.NEW.KFWD.TO.W.0111.151105T2233Z-151105T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CST THU NOV 5 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
SOUTHWESTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 500 PM CST
* AT 433 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES NORTHEAST OF DECATUR...MOVING NORTHEAST
AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
SANGER AROUND 500 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE VALLEY
VIEW.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 473 AND 495.
INTERSTATE 30 BETWEEN MILE MARKERS 473 AND 495.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3330 9705 3324 9760 3334 9764 3338 9759
3343 9749 3349 9742 3362 9713
TIME...MOT...LOC 2233Z 246DEG 39KT 3333 9753
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CAVANAUGH1 follow-up statement
266
WWUS54 KFWD 052254
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 PM CST THU NOV 5 2015
TXC497-052304-
/O.CAN.KFWD.TO.W.0111.000000T0000Z-151105T2300Z/
WISE TX-
454 PM CST THU NOV 5 2015
...THE TORNADO WARNING FOR NORTHEASTERN WISE COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3337 9707 3333 9738 3343 9738 3346 9739
3351 9737 3362 9713
TIME...MOT...LOC 2254Z 242DEG 38KT 3343 9729
$$
TXC097-121-052300-
/O.CON.KFWD.TO.W.0111.000000T0000Z-151105T2300Z/
DENTON TX-COOKE TX-
454 PM CST THU NOV 5 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CST FOR
NORTHWESTERN DENTON AND SOUTH CENTRAL COOKE COUNTIES...
AT 454 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES NORTHWEST OF SANGER...MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN DENTON AND SOUTH CENTRAL COOKE COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...VALLEY VIEW.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 478 AND 494.
INTERSTATE 30 BETWEEN MILE MARKERS 478 AND 494.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3337 9707 3333 9738 3343 9738 3346 9739
3351 9737 3362 9713
TIME...MOT...LOC 2254Z 242DEG 38KT 3343 9729
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 5, 3:31 PM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Nov 5, 3:31 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 331 PM CST THU NOV 5 2015 .DISCUSSION... OUR UNUSUALLY WARM AND HUMID NOVEMBER WEATHER WILL END THIS WEEKEND. A LINE OF STRONG TO SEVERE CONVECTION HAS MOVED INTO THE NORTHWEST COUNTIES THIS AFTERNOON AND WILL PROGRESS THROUGH MUCH OF THE CWA THIS EVENING. FORCING FOR ASCENT WILL CONTINUE TO INCREASE THROUGH THIS EVENING AS A STRONG SHORT WAVE MOVES ACROSS THE GREAT PLAINS. AHEAD OF THE SHORT WAVE IS A 100+ KNOT JET THAT EXTENDS DOWN INTO NORTH TEXAS WITH THE REAR ENTRANCE REGION ALOFT AIDING FORCING FROM ABOVE. A DRYLINE OVER WEST TEXAS IS AIDING LOW LEVEL CONVERGENCE AND HELPING TO PUSH THIS CONVECTIVE LINE ACROSS THE REGION. THE ATMOSPHERE AHEAD OF THIS ACTIVITY IS UNSTABLE AND HAS ENOUGH SFC-1KM HELICITY TO PRODUCE STRONG ROTATING UPDRAFTS. THUS SOME TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THROUGH MID EVENING AT LEAST. THE ACTIVITY COMING OUT OF THE TEXAS HILL COUNTRY IS OF CONCERN AS IT CONTINUES TO INCREASE IN COVERAGE THIS AFTERNOON AND INTO THE EVENING. LATER THIS EVENING...THIS SYSTEM AND THE UPSTREAM LINEAR CONVECTION WILL LIKELY CONGEAL INTO ONE EXTENSIVE BAND OF RAIN/STORMS. THIS WILL RESULT IN HEAVY RAIN CORES AND ECHO TRAINING THAT WILL PRODUCE RAIN SWATCHES OF 1 TO 2 INCHES WITH SOME HIGHER AMOUNTS...THUS THE FLASH FLOOD WATCH WILL REMAIN AS IS THROUGH MIDNIGHT. THE ACTIVITY IS EXPECTED TO LINGER OVER THE SOUTHEAST COUNTIES FRIDAY THROUGH SATURDAY NIGHT AS THE SYSTEM BECOMES MORE PARALLEL TO THE UPPER FLOW. THUS...THERE IS A POTENTIAL FOR ANOTHER FLASH FLOOD WATCH IN THIS TIME PERIOD IF HEAVY RAINFALL OCCURS BEFORE FRIDAY NIGHT. THE INITIAL PUSH OF COOLER AIR INTO THE REGION ON FRIDAY WILL BRING TEMPERATURES BACK TO NORMAL...THEN AS THE UPPER TROUGH BECOMES MORE POSITIVELY TILTED...A SECOND SURGE AND MORE WIND WILL ARRIVE SATURDAY. THIS WILL ALSO PUSH THE RAIN OUT OF THE SOUTHEAST COUNTIES FOR THE REST OF THE WEEKEND. SUNDAY AND MONDAY WILL BE DRY AND THE COOLEST SO FAR THIS SEASON WITH LOWS IN THE 40S AND HIGHS IN THE 60S. TEMPERATURES TURN WARMER TUESDAY AS ANOTHER COLD FRONT NEARS. THIS FRONT WILL BRING RAIN CHANCES BACK TO THE REGION TUESDAY NIGHT THROUGH THURSDAY MORNING. THE FRONT IS EXPECTED TO PUSH THROUGH ON WEDNESDAY WITH ANOTHER ROUND OF BELOW NORMAL TEMPERATURES ON THURSDAY. 75 && .AVIATION... CIGS/VIS HAS BEEN BOUNCING AROUND AREA AIRPORTS THIS MORNING BUT EXPECTED TO GRADUALLY IMPROVE THROUGH THE EARLY AFTERNOON. LINE OF THUNDERSTORMS DEVELOPING OVER NORTHWEST TEXAS WILL BECOME BETTER ORGANIZED AS THE AFTERNOON PROGRESSES AND ARE EXPECTED TO MOVE NW- SE ACROSS THE TAF SITES GENERALLY FROM 23Z-03Z THOUGH A COUPLE OF HOURS LATER AT KACT. EXPECT FREQUENT LIGHTNING AND GUSTY WINDS WITH THESE THUNDERSTORMS. FAIRLY CONFIDENT ON THE TIMING CONCERNING THIS LINE OF THUNDERSTORMS...BUT LOWER CONFIDENCE ON WHAT MAY DEVELOP AHEAD OF THIS LINE. APPEARS THAT THERE WILL BE SCATTERED SHOWERS WITH EMBEDDED THUNDERSTORMS THIS AFTERNOON AHEAD OF THE LINE SO HAVE SHRA AND VCTS AN HOUR OR SO BEFORE THE LINE MOVES THROUGH BUT WILL CONTINUE TO MONITOR FOR POSSIBLE UPDATES DEPENDING UPON THE DEVELOPMENT OF PRECIP THIS AFTERNOON. FOLLOWING THE LINE OF THE THUNDERSTORMS....MVFR CIGS ARE EXPECTED FOR A COUPLE OF HOURS BEFORE DRIER AIR STARTS TO MOVE IN AT THE LOWER LEVELS. VFR CONDITIONS EXPECTED THEREAFTER THROUGH THE REMAINDER OF THE TAF PERIOD. WILEY && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 55 73 53 67 46 / 70 10 10 10 5 WACO, TX 57 72 55 66 46 / 100 30 50 30 10 PARIS, TX 56 72 52 66 41 / 100 10 10 10 10 DENTON, TX 51 71 49 66 42 / 40 10 10 10 5 MCKINNEY, TX 54 71 51 66 43 / 80 10 10 10 5 DALLAS, TX 56 72 54 67 46 / 80 10 10 10 5 TERRELL, TX 56 73 54 67 45 / 100 10 20 20 10 CORSICANA, TX 60 72 58 67 47 / 100 30 40 40 10 TEMPLE, TX 59 70 55 65 46 / 100 40 60 50 20 MINERAL WELLS, TX 49 70 49 67 41 / 20 10 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR TXZ093>095- 103>107-117>123-130>135-141>148-156>162-174-175. && /75
Hazardous weather outlook, Nov 5, 3:43 AM CST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 343 AM CST THU NOV 5 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 343 AM CST THU NOV 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. A FEW STORMS COULD BE STRONG TO SEVERE THIS AFTERNOON AND EVENING....WITH QUARTER SIZED HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. LOCALLY HEAVY RAINFALL MAY RESULT IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTHEAST OF A LINE FROM COMANCHE TO SHERMAN THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH SATURDAY NIGHT...MAINLY SOUTH OF THE INTERSTATE 20 CORRIDOR. A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN LATE TUESDAY AND CONTINUE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY WEST OF A SHERMAN-DALLAS-LAMPASAS LINE THIS AFTERNOON...AND EAST OF A SHERMAN-DALLAS-LAMPASAS LINE THIS EVENING.
In the hours before
Special weather statement, Nov 5, 1:36 PM CST, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
136 PM CST THU NOV 5 2015
TXZ100-101-052015-
JACK TX-YOUNG TX-
136 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YOUNG AND NORTHERN JACK
COUNTIES UNTIL 215 PM CST...
AT 136 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GRAHAM...MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GRAHAM...JACKSBORO...BRYSON...NEWPORT AND NEWCASTLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3319 9882 3340 9853 3340 9842 3347 9841
3347 9798 3344 9798 3343 9792 3332 9792
3296 9871
TIME...MOT...LOC 1936Z 230DEG 47KT 3316 9860
CAVANAUGHSpecial weather statement, Nov 5, 2:32 PM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CST THU NOV 5 2015
TXZ102-052115-
WISE TX-
232 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WISE COUNTY UNTIL
315 PM CST...
AT 232 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DECATUR...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DECATUR...BRIDGEPORT AND PARADISE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3343 9739 3324 9739 3310 9765 3324 9778
3343 9757
TIME...MOT...LOC 2032Z 232DEG 40KT 3322 9764
CAVANAUGHSpecial weather statement, Nov 5, 3:08 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CST THU NOV 5 2015
TXZ092-103-052200-
COOKE TX-DENTON TX-
308 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DENTON AND
SOUTHEASTERN COOKE COUNTIES UNTIL 400 PM CST...
AT 308 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF SANGER...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...SANGER...CALLISBURG...LAKE KIOWA...RAY ROBERTS PARK
JOHNSON BRANCH...RAY ROBERTS PARK ISLE DU BOIS AND VALLEY VIEW.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 476 AND 496.
INTERSTATE 30 BETWEEN MILE MARKERS 476 AND 496.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3376 9695 3342 9695 3336 9702 3331 9739
3347 9738
TIME...MOT...LOC 2108Z 235DEG 41KT 3340 9732
CAVANAUGHSpecial weather statement, Nov 5, 3:10 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CST THU NOV 5 2015
TXZ091-092-052200-
MONTAGUE TX-COOKE TX-
310 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTAGUE AND CENTRAL
COOKE COUNTIES UNTIL 400 PM CST...
AT 310 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. JO...OR 17 MILES SOUTHEAST OF NOCONA...MOVING NORTHEAST AT 50
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...MUENSTER...ST. JO...LINDSAY AND FORESTBURG.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 499 AND 503.
INTERSTATE 30 BETWEEN MILE MARKERS 499 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3375 9694 3346 9757 3350 9767 3392 9750
3383 9746 3382 9743 3382 9737 3389 9731
3386 9728 3389 9718 3380 9721 3374 9717
3372 9711 3382 9705 3385 9709 3384 9703
3389 9698 3394 9698 3395 9695 3395 9694
TIME...MOT...LOC 2110Z 230DEG 44KT 3363 9750
CAVANAUGHSpecial weather statement, Nov 5, 3:58 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CST THU NOV 5 2015
TXZ093-052245-
GRAYSON TX-
358 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRAYSON COUNTY UNTIL 445
PM CST...
AT 357 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITESBORO...MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...WHITESBORO...POTTSBORO...COLLINSVILLE...
KNOLLWOOD...EISENHOWER STATE PARK...SOUTHERN LAKE TEXOMA...SOUTHMAYD
AND SADLER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3389 9663 3390 9659 3385 9663 3384 9662
3382 9658 3382 9653 3377 9650 3378 9643
3373 9638 3370 9638 3351 9694 3385 9694
3387 9688 3385 9685 3387 9681 3386 9678
3382 9676 3383 9672 3384 9669 3392 9666
TIME...MOT...LOC 2157Z 244DEG 31KT 3365 9686
AJSLocal storm report, Nov 5, 4:20 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
420 PM CST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG HALTOM CITY 32.80N 97.27W
11/05/2015 TARRANT TX NWS EMPLOYEE
DEBRIS NOTED NEAR BEACH STREET AND HIGHWAY 820 IN NORTH
FORT WORTH.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 10:18 AM CST | River Flood Warning | FWD | Dallas | 45 hr |
| Nov 5, 10:18 AM CST | River Flood Warning | FWD | Navarro | 3 days |
| Nov 5, 11:58 AM CST | Special Weather Statement | FWD | Young | 47 min |
| Nov 5, 12:23 PM CST | Special Weather Statement | FWD | Stephens | 52 min |
| Nov 5, 1:07 PM CST | Special Weather Statement | FWD | Palo Pinto | 53 min |
| Nov 5, 1:21 PM CST | Special Weather Statement | FWD | Young | 39 min |
| Nov 5, 1:24 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto | 34 min |
| Nov 5, 1:36 PM CST | Special Weather Statement | FWD | Jack, Young | 39 min |
| Nov 5, 1:55 PM CST | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 36 min |
| Nov 5, 2:06 PM CST | Severe Thunderstorm Warning | FWD | Montague | 54 min |
| Nov 5, 2:19 PM CST | Severe Thunderstorm Warning | FWD | Jack | 26 min |
| Nov 5, 2:32 PM CST | Special Weather Statement | FWD | Wise | 43 min |
| Nov 5, 3:08 PM CST | Special Weather Statement | FWD | Cooke | 52 min |
| Nov 5, 3:10 PM CST | Special Weather Statement | FWD | Cooke | 50 min |
| Nov 5, 3:23 PM CST | Severe Thunderstorm Warning | FWD | Cooke | 31 min |
| Nov 5, 3:58 PM CST | Special Weather Statement | FWD | Grayson | 47 min |
| Nov 5, 4:17 PM CST | Tornado Warning | FWD | Tarrant | 28 min |
| Nov 5, 4:37 PM CST | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker | 38 min |
| Nov 5, 4:44 PM CST | Severe Thunderstorm Warning | FWD | Wise | 46 min |
| Nov 5, 4:52 PM CST | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 46 min |
| Nov 5, 4:59 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson | 61 min |
| Nov 5, 5:06 PM CST | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 39 min |
| Nov 5, 5:08 PM CST | Tornado Warning | FWD | Cooke, Grayson | 37 min |
| Nov 5, 5:12 PM CST | Severe Thunderstorm Warning | FWD | Denton, Wise | 48 min |
| Nov 5, 5:21 PM CST | Tornado Warning | FWD | Denton | 24 min |
| Nov 5, 5:28 PM CST | Areal Flood Advisory | FWD | Cooke, Grayson | 2 hr |
| Nov 5, 5:37 PM CST | Severe Thunderstorm Warning | FWD | Denton, Wise | 53 min |
| Nov 5, 5:40 PM CST | Tornado Warning | FWD | Grayson | 23 min |
| Nov 5, 5:58 PM CST | Severe Thunderstorm Warning | FWD | Denton | 32 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.